Mathematical Modeling of Three-Link Bipedal Robot
International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
www.ijsr.net | Open Access | Fully Refereed | Peer Reviewed International Journal

ISSN: 2319-7064

Review Papers | Robotics Science | India | Volume 2 Issue 5, May 2013

Mathematical Modeling of Three-Link Bipedal Robot

Miral P. Shah, Ashish R. Patel

Modeling of biped robot is one of the important issues to be discussed before deciding the control technique for the stable walking of the biped. This paper includes the insight of mathematical modeling of three link biped robot along with different control techniques employed to the same. That can help to design suitable control law for stable walking of the same.

Keywords: Modeling, hypotheses, point foot robot, Three-link biped

Edition: Volume 2 Issue 5, May 2013

Pages: 173 - 175

Share this Article

How to Cite this Article?

Miral P. Shah, Ashish R. Patel, "Mathematical Modeling of Three-Link Bipedal Robot", International Journal of Science and Research (IJSR), https://www.ijsr.net/search_index_results_paperid.php?id=IJSRON2013995, Volume 2 Issue 5, May 2013, 173 - 175

65 PDF Views | 62 PDF Downloads

Download Article PDF



Top